Pantethine for lowering cholesterol
Aug 10, 2001
Hi, I have been on anti-retrovirals for about 4 years now and I have had high triglycerides and cholesterol as a side effect. The levels haven't been so high to require lipid lowering drugs but it is still a concern of mine. My dietician recommended supplementing with pantethine (a form of Vit B5) What is your opinion on this? Have there been any studies you know of? thank you very much
Response from Dr. Dieterich
In general antioxidants may help prevent heart disease and might lower cholesterol a little. Could not hurt, so I would have no problem with it. Don't know of any studies, but you could look it up on the net! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
- Chances Of Getting Hiv Through One Anal Exposure
- High Lymphocyte Count Low Neutrophil
- Hiv And Pain In Legs
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.